# SDR DALA2014082104667

- Difficulty date: July 15, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION FOUND ON FRAME BS 1344, L26R.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. FABRICATED AND INSTALLED REPAIR IAW SRM 53-10-02.
